I'M A 31 FEMALE WITH TWO CHILDREN, I'VE BREAST LEAKAGE FOR SEVREL YEARS NOW, USUALLY WHEN I DO BREAST EXAM, ITS USUALLY CLEAR, BUTLATELY IT BEEN DISCOLORED. ITS DARK BROWN OR GRAY. I AM GOING TO MAKE ME AN APPOINTMENT, BUT ITS IN A FEW WEEKS. SHOULD I GET IT MOVED UP? WHY WOULD THE DISCHARGE TURN FROM CLEAR TO DARK? THANK YOU
Dear 31 and worried: Many women have some type of nipple discharge or fluid when their breasts are squeezed, and its normal. Squeezing the nipple sends message to the brain and the pituitary gland responds by increasing prolactin levels, which in turn produces discharge from the nipple. The discharge can come in a variety of colors
Dear 31 as I write to you Iam recovering from a total ductectomy. I too had a bloody (dark) dischaarge from 2 of the ducts from my right breast. I had a mammogram done then an ultrasound then a ductogram and no surgery. I should heal fine and some tissue was sent to the lab. Aside fro bieng uncomfortable It is really not that painful. I was however under general anesthesia for about an hour. I am 40 and because of my age this choice was the best for me. dian
I am having some leakage from my breast too. it's not coming from the nipple but slightly below it. I don't know what it is. I'm only in my teens and have had surgery about a month ago near the left (or oposite) breast. Does any one know what it could be?
I have had leakage from both nipples for several years. It is sticky and yellowish, very much like colostrum. My doctor at the time did not even seem interested about my concern. I had nursed each of my 3 kids for over a year but still had this discharge 10 and 20 years later.
I am on HRT now for about a year. I am 49. There is a family history of breast cancer. About 6 weeks ago my breasts became very sore, swollen and tender, almost like being pregnant. I went off my HRT for 2 weeks and the doctor put me on vitamin E. Most of the pain went away. I am back on the HRT now and have blood coming from my right nipple. I squeezed it because it felt sore and sometimes getting that "colostrum" out helps. Now I'm worried. Any other causes for this than cancer? And should I just stop the HRT altogether because of thios and the family history?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.